# SDR 3EJA202510240008

- Difficulty date: September 29, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N830JS
- Make and model: Cessna 560XL
- Aircraft serial: 5605274
- Aircraft time: 10,306 hours, 6,512 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pressure Switch
- Part number: 18M30
- Part serial: 5313
- Condition: Failed
- Location: Zone 800
- Part time: 10,306 hours, 6,512 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

COULD NOT CONTROL AIRCRAFT CABIN PRESSURE DURING CLIMB IN MANUAL MODE AND DUMP SWITCH ON USING THE CABIN ALTITUDE UP AND DOWN SWITCH.  R&R DOOR SEAL DIFFERENTIAL PRESSURE SWITCH.
